liu changjian
liu changjian
Verified email at suda.edu.cn
Title
Cited by
Cited by
Year
A cubic system with thirteen limit cycles
C Li, C Liu, J Yang
Journal of Differential Equations 246 (9), 3609-3619, 2009
1032009
Integrability and linearizability of the Lotka–Volterra systems
C Liu, G Chen, C Li
Journal of Differential Equations 198 (2), 301-320, 2004
512004
The cyclicity of period annuli of some classes of reversible quadratic systems
G Chen, C Li, C Liu, J Llibre
Discrete and Continuous Dynamical Systems 16 (1), 157, 2006
392006
A linear estimate of the number of limit cycles for some planar piecewise smooth quadratic differential system
S Li, C Liu
Journal of Mathematical Analysis and Applications 428 (2), 1354-1367, 2015
312015
Integrability of Lotka–Volterra type systems of degree 4
C Liu, G Chen, G Chen
Journal of Mathematical Analysis and Applications 388 (2), 1107-1116, 2012
202012
On the number of critical periods for planar polynomial systems of arbitrary degree
A Gasull, C Liu, J Yang
Journal of Differential Equations 249 (3), 684-692, 2010
172010
Estimate of the number of zeros of Abelian integrals for an elliptic Hamiltonian with figure-of-eight loop
C Liu
Nonlinearity 16 (3), 1151, 2003
172003
The cyclicity of period annuli of a class of quintic Hamiltonian systems
L Zhao, M Qi, C Liu
Journal of Mathematical Analysis and Applications 403 (2), 391-407, 2013
142013
The cyclicity of period annuli of a class of quadratic reversible systems with two centers
C Liu
Journal of Differential Equations 252 (10), 5260-5273, 2012
142012
On the hyperelliptic limit cycles of Liťnard systems
C Liu, G Chen, J Yang
Nonlinearity 25 (6), 1601, 2012
142012
Limit cycles by perturbing quadratic isochronous centers inside piecewise polynomial differential systems
X Cen, C Liu, L Yang, M Zhang
Journal of Differential Equations 265 (12), 6083-6126, 2018
132018
The estimate of the amplitude of limit cycles of symmetric Liťnard systems
Y Cao, C Liu
Journal of Differential Equations 262 (3), 2025-2038, 2017
122017
Lyapunov exponent of a stochastic SIRS model
G Chen, T Li, C Liu
Comptes Rendus Mathematique 351 (1-2), 33-35, 2013
122013
On the number of limit cycles bifurcating from a non-global degenerated center
A Gasull, C Li, C Liu
Journal of mathematical analysis and applications 329 (1), 268-280, 2007
112007
The monotonicity of the ratio of two Abelian integrals
C Liu, D Xiao
Transactions of the American Mathematical Society 365 (10), 5525-5544, 2013
92013
Limit cycles bifurcated from some reversible quadratic centres with a non-algebraic first integral
C Liu
Nonlinearity 25 (6), 1653, 2012
92012
Note on limit cycles for m-piecewise discontinuous polynomial Liťnard differential equations
G Dong, C Liu
Zeitschrift fŁr angewandte Mathematik und Physik 68 (4), 1-8, 2017
82017
The integrability of a class of cubic Lotka–Volterra systems
C Liu, Y Li
Nonlinear Analysis: Real World Applications 19, 67-74, 2014
72014
Bifurcation of limit cycles from a class of piecewise smooth systems with two vertical straight lines of singularity
Y Gao, L Peng, C Liu
International Journal of Bifurcation and Chaos 27 (10), 1750157, 2017
62017
Quadratic perturbations of a quadratic reversible Lotka-Volterra system with two centers
L Peng, Z Feng, C Liu
Discrete Contin. Dyn. Syst 34, 4807-4826, 2014
62014
The system can't perform the operation now. Try again later.
Articles 1–20